# SDR UPS00233210

- Difficulty date: June 26, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  WHILE REPLACING REINFORCEMENT FRAME,  SUPPORT BRACKET FOUND CRACKED.     FABRICATED NEW BRACKET IAW SSRM 51-20-01. INSTALLED BRACKET IAW SRM 51-30-2
